# SDR FDEA202007241641

- Difficulty date: July 24, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, WING SIDE OUTBOARD FLAP OUTBOARD HINGE OUTBOARD ACTUATOR LUG   HOLE BORE FOUND CORROSION.  CORROSION AT LEFT WING, WING SIDE OUTBOARD FLAP OUTBOARD HINGE OUTBOARD ACTUATOR LUG HOLE BORE (NR 8 HOLE). REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-09.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-09 AND E.A. NR 1-5750-162588 A PART 3 STEP 2A AND STEP 2; TITLE: WINGS-FLIGHT SURFACES- EO 1-5750-7-5002-LT WING-OUTBD FLAP, OUTBD FWD HINGE (WING SIDE)-CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100, REFER TO SNRM NO. N00291 ATTACHED E.A. NR 1-5750-162588 A PART 3 FOR WORK DETAILS.
